# SDR DALA2019071104151

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACKS: DELAMINATED FLOOR PANEL NR 221DF ON PAX CABIN. SUMMARY OF NRC 00665: FLOOR PANEL NR 221DF WAS FABRICATE REPLACED AND IDENTIFIED PER SRM 53-20-50-2R-3. (LP1165057)
